Allegra Adult 24-Hour Allergy Relief Tablets, Non-Drowsy Indoor and Outdoor Allergy Medicine, 180 mg Fexofenadine HCI Antihistamine Pill, 70-Count & 5-Count Bundle

★★★★★ 4.6 51 Bewertungen

€15.88
Preis bei Onlinekauf
Kostenloser Versand 30 Tage kostenlose Rückgabe

Verkauft und versendet von www.castellidiario.com.ar
Wir bemühen uns, Ihnen genaue Produktinformationen anzuzeigen. Hersteller, Lieferanten und andere stellen die hier gezeigten Angaben bereit.
€15.88
Preis bei Onlinekauf
Kostenloser Versand 30 Tage kostenlose Rückgabe

Wie möchten Sie Ihren Artikel erhalten?
Die ersten 30 Tage sind kostenlos! Wählen Sie den Tarif an der Kasse.
Versand
Ankunft 05.10.
Kostenlos
Abholung
In der Nähe prüfen
Lieferung
Nicht verfügbar

Verkauft und versendet von www.castellidiario.com.ar
30 Tage kostenlose Rückgabe Details

Produktdetails

Artikelnummer 215727886 Erscheinungsdatum 2026/04/12 Listenpreis €15.88 Modellnummer 215727886
Kategorie

For your allergy symptoms, nothing works faster* than Allegra Adult 24-Hour Allergy Relief Tablets. Allegra allergy relief medicine starts working in one hour for relief from sneezing, runny nose, itchy and watery eyes, and itchy nose or throat. One pill provides 24-hour allergy relief that doesn’t make you drowsy and affect your normal brain function. Each tablet is formulated with active ingredient fexofenadine HCI for powerful relief from indoor and outdoor allergens like pollen, ragweed, grass, trees, dust, mold, and pet dander. Stock up on Allegra 24-Hour Tablets for fast*, effective allergy relief. That’s a no-brainer. *Starts working in one hour; applies to first dose only. Among single-ingredient non-drowsy OTC branded oral antihistamines

  • INCLUDES: One (1) 70-count pack of Allegra Adult 24-Hour Allergy Relief Tablets, Non-Drowsy Allergy Medicine, and one (1) 5-count pack of Allegra Adult 24-Hour Allergy Relief Tablets, Non-Drowsy Allergy Medicine
  • 24-HOUR RELIEF: Take Allegra antihistamine pill day or night for round-the-clock relief from your worst allergy symptoms
  • NON-DROWSY: Formulated with active ingredient fexofenadine, a non-drowsy antihistamine with 0% brain interference
  • FAST-ACTING: Allegra 24-Hour Allergy medicine starts working in one hour for fast* relief from sneezing, runny nose, itchy and watery eyes, and itchy nose or throat
  • INDOOR & OUTDOOR ALLERGIES: Use Allegra tablets for outdoor and indoor allergens like pollen, ragweed, grass, trees, dust, mold, and pet dander
  • ALLERGIST RECOMMENDED: Allegra is the No. 1 allergist-recommended non-drowsy brand among OTC oral antihistamines
UPC 041167719503
Brand Name Allegra
Unit Count 75 Count
Dosage Form TABLET, FILM COATED
Manufacturer Chattem Inc.
Model Number 936488
Item Dimensions 4.38 x 3.75 x 3.38 inches
Number of Items 2
Active Ingredients Fexofenadine HCl 180 mg

Korrektur der Produktinformationen

Wenn Sie Unvollständigkeiten oder Fehler in den Produktinformationen auf dieser Seite bemerken, nutzen Sie bitte das Korrekturformular unten.

Korrekturanfrage

Kundenbewertungen

4.6 von 5
★★★★★
51 Bewertungen | 21 Rezensionen
So wird die Artikelbewertung berechnet
Alle Bewertungen anzeigen
5 Sterne
84% (43)
4 Sterne
3% (2)
3 Sterne
2% (1)
2 Sterne
1% (1)
1 Stern
10% (5)
Sortieren nach

Für dieses Produkt liegen derzeit keine schriftlichen Bewertungen vor.